Legendre's Differential Equation and Its Hyers-Ulam Stability
Soon-Mo Jung
Abstract and Applied Analysis, 2007, vol. 2007, 1-14
Abstract:
We solve the nonhomogeneous Legendre's differential equation and apply this result to obtaining a partial solution to the Hyers-Ulam stability problem for the Legendre's equation.
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/056419.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/056419.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:056419
DOI: 10.1155/2007/56419
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().